U.S. doctors online nowAsk doctors free
Australia
A 25-year-old female asked:

hi i was wondering with a high ggt can it cause itchy body? like around the legs from inner thighs down? cause i can't find what is causing body itch

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
How high?: High GGT is usually an indication of liver disease and high bilirubin, also due to liver disease can cause itching. It is not feasible to provide more meaningful advice without examining you and looking at all of your lab results. Unrelated to your question, take HPV vaccination.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 28-year-old member asked:

Is it normal for my vagina to be itching and sore whenever I have sex while pregnant?

1 doctor answer1 doctor weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: The hormone changes and the higher yeast levels of pregnancy cause these symptoms. Try applying KY jelly.
A 29-year-old member asked:

Im having saveir pain in my right upper calf I have a history of blood clots but in my arms the pain has been their for a while but not this bad. ?

1 doctor answer3 doctors weighed in
Dr. Bradley Thomas
Vascular Surgery 19 years experience
Ultrasound. : It is unusual for blood clots in the calf to cause severe pain. However, the test is simple. Get an ultrasound to rule this out because you already have a personal history of deep vein thrombosis.
Sedalia, MO
A 38-year-old female asked:

My son is 17 and plays football. Complaining of ankle hurting and pains shooting up his leg. Does he need a mri?

3 doctor answers14 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Exam first: There has been a lot of great diagnostic skill derived from years of training & practice that your physician can bring to the process of examining a patient.After an exam, the physician can decide if additional studies are necessary prior to treatment.
Canton, MI
A 67-year-old male asked:

Ankle swollen &deformed after knee replacement she is 200 lb what is the remedy?

5 doctor answers6 doctors weighed in
Dr. Ronald Galyon
Orthopedic Surgery 35 years experience
Yes and No: Early in the recovery it is not unusual to have swelling from the knee down into the ankle and foot. With healing proper circulation is reestablished and usually the swelling returns to a more normal state. Ice, elevation, and compression and education may help but if the swelling persist too long more aggressive treatment may be needed. See, your surgeon.
MA
A 26-year-old female asked:

Can atarax (hydroxyzine) cause itching on feet and palms after stopping the medication?

2 doctor answers4 doctors weighed in
Dr. Norman Levine
Dermatology 51 years experience
Atarax (hydroxyzine): Atarax (hydroxyzine) does not cause itching rather, stopping the drug causes the suppressed itch to come out once again.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 5, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.